# SDR CA990310089

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075411
- Condition: Contaminated
- Location: Apu Bay
- Part time: 19,525 hours
- Component: Garrtt, 38075411
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED A STRONG OILY SMELL IN COCKPIT AND CABIN.   AIRCRAFT FERRIED TO HOME BASE.  APU CONTAMINATING AIR SYSTEM, REPLACED.
